MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCREWS; FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCREWS; FORCEPS
Model Number 03.118.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is millstone service provider.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, the percutaneous depth gauge for 2.7mm screws was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part: 03.118.007 lot: 9144110 manufacturing site: balsthal release to warehouse date: october 23, 2014 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Visual inspection: the percutaneous depth gauge for 2.7 mm screws was received at us customer quality (cq) with only the handle returned.The slider is missing from the device.The complaint will be confirmed since there is a missing component.However, the device is not broken.Dimensional inspection: dimensional analysis was not performed as there is conclusive evidence that the slider is missing.Document/specification review: the following drawing(s) was reviewed; - depth gauge va ankle trauma system - handle va ankle trauma system - slider va ankle trauma system conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined, it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCREWS
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9644774
Report Number2939274-2020-00535
Device Sequence Number2041022
Product Code HTD
UDI-Device Identifier10886982073365
UDI-Public(01)10886982073365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.118.007
Device Catalogue Number03.118.007
Device Lot Number9144110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1